# SDR YENA2024052900797

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 02640
- Aircraft time: 69,109 hours, 25,093 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Air Sys
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2433, DCA-PBI. 'DIRTY SOCK SMELL PROM COCKPIT EYEBALL VENTS PASSING 7000 ON DESCENT TURNED PACK 1 OFF AND IT WENT AWAY; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. IDENTIFIED ODOR (TYPE 5 AND AMM 21-00-00-615-802), DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-805-B. AIRCRAFT IS OK FOR SERVICE.
